# SDR DALA1218076818

- Difficulty date: November 24, 2007
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 14,462 hours, 5,690 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FLUSH REPAIR BS 1613, RT STR 20-21.  REPAIR SRM 53-00-01 FIG 206 FIG 201 REPAIR 5.
